Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Could these be symptoms of high blood pressure ?

I got my blood pressure checked a little less than a year ago and it was slightly above average, so I didn't worry about it. Recently it seems I've been sweating more than usual and my face has been getting really red. Also, after exercising, I get a little nauseous, even if the work outs not to intense. Could these be symptoms of high blood pressure?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Actually, given that you had already confirmed medically that you have experienced a slight elevation in your blood pressure, the question you should be asking is if the elevated blood pressure might be a symptom of something else. Since the elevated blood pressure is already confirmed a little less than a year ago, now we need to add increased sweating and facial flushing. And of course, the nausea experienced after mild exercise. First off...whatever else you glean from answers in this forum, you need to consult with your physician. Individually, these symptoms may not be such a big deal, but most definitely the collective of two or more is certainly pointing to a problem. When two or more symptoms combine to induce a negative outcome, chances are you are experiencing a significant and adverse health event. In your case, you should be concerned about possible cardio or vascular disease. The good news is that if these symptoms are relatively new, you might be looking at the onset of a disease process and consulting your doctor right away could forestall a more dire outcome.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor